# SDR VNAA2011051200004

- Difficulty date: May 8, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N213PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7879
- Aircraft time: 17,520 hours, 18,192 cycles
- System (JASC): 3423 · Magnetic Compass
- Part: Compass
- Part number: PAI700
- Part serial: 49070
- Condition: Damaged
- Location: Cockpit
- Part time: 17,520 hours, 18,192 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT CLT, WITH POWER ON AIRCRAFT, LEFT WINDSHIELD ARCED TO STANDBY COMPASS FROM SUNVISOR.  MAINTENANCE INSPECTED, RESET POPPED CIRCUIT BREAKER, REMOVED AND REPLACED STANDBY COMPASS AND MOUNT BRACKET AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
